Volume 6, Issue 4
The Periodic Boundary Problem and the Initial Value Problem for a Nonlinear System of Equations of Changing Type

Han Yongqian, Sun Hesheng

DOI:

J. Part. Diff. Eq.,6(1993),pp.373-384

Published online: 1993-06

Preview Full PDF 1 326
Export citation
  • Abstract

In this paper, we study the global existences of regular solutions, classical solutions and C^∞-solutions of the periodic boundary problem and the initial value problem for a nonlinear system of equations of changing type.

  • Keywords

Changing type regular solutions classical solutions C^&#8734-solutions the periodic boundary problem the initial value problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-6-373, author = {Han Yongqian, Sun Hesheng}, title = {The Periodic Boundary Problem and the Initial Value Problem for a Nonlinear System of Equations of Changing Type}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {4}, pages = {373--384}, abstract = { In this paper, we study the global existences of regular solutions, classical solutions and C^∞-solutions of the periodic boundary problem and the initial value problem for a nonlinear system of equations of changing type.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5723.html} }
Copy to clipboard
The citation has been copied to your clipboard